Zyrtec Effects on Libido

Several side effects are possible with Zyrtec® (cetirizine hydrochloride). One uncommon side effect, occurring in less than 2 percent of people taking Zyrtec, is a decreased sex drive (libido). Given how rarely a decrease in libido occurs in people taking Zyrtec, it is not possible to say whether it is caused by the medicine, other factors, or a combination of both. Furthermore, it is impossible for your healthcare provider to know beforehand if Zyrtec will have an effect on your libido.
 
If you develop any sexual side effects (including a decreased libido) while taking Zyrtec, talk with your healthcare provider. He or she may be able to recommend treatment options. Depending on how severe your symptoms are, your healthcare provider may also recommend that you adjust your Zyrtec dosage or try another medicine.
7 Easy Tips for Starting Solids

Zyrtec Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.